Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 101, NWS Chicago, IL

July 5, 2017Ogle County, Illinois

NWS Chicago, IL issued this severe thunderstorm warning at Jul 5, 2017, 4:38 PM CDT for Ogle County, Illinois. It was in force for 17 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2017, 4:38 PM CDT (21:38 UTC)
Expired
Jul 5, 2017, 4:55 PM CDT
In force
17 min
Issued by
NWS Chicago, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Ogle County, IL

The radar

The Quad Cities radar (KDVN), 103 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 4:44 PM CDTHAIL 1Mount Morris, ILREPORT FROM MOUNT MORRIS FIRE DEPARTMENT RELAYED BY OGLE CO. EMERGENCY MANAGER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2017-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 552 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2017-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
552 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1126 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

084 
WUUS53 KLOT 052138
SVRLOT
ILC141-052215-
/O.NEW.KLOT.SV.W.0101.170705T2138Z-170705T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Chicago/Romeoville Il
438 PM CDT WED JUL 5 2017

The National Weather Service in Chicago has issued a

* Severe Thunderstorm Warning for...
  Western Ogle County in north central Illinois...

* Until 515 PM CDT

* At 438 PM CDT, a severe thunderstorm was located over Mount Morris,
  moving northeast at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Oregon, Mount Morris and Leaf River. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4195 8950 4204 8955 4214 8940 4198 8932
TIME...MOT...LOC 2138Z 239DEG 6KT 4204 8943 

HAIL...1.00IN
WIND...60MPH
 
$$

RATZER
1 follow-up statement
469 
WWUS53 KLOT 052155
SVSLOT

Severe Weather Statement
National Weather Service Chicago/Romeoville Il
455 PM CDT WED JUL 5 2017

ILC141-052204-
/O.CAN.KLOT.SV.W.0101.000000T0000Z-170705T2215Z/
Ogle IL-
455 PM CDT WED JUL 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN OGLE COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.  However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 4195 8950 4204 8955 4214 8940 4198 8932
TIME...MOT...LOC 2152Z 239DEG 6KT 4205 8940 

$$

RATZER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:33 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jul 5, 2:33 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
233 PM CDT Wed Jul 5 2017

.SHORT TERM...
217 PM CDT

Through Thursday...

Warm and muggy conditions will persist through Thursday over
northern Illinois and northwest Indiana, along with the continued
threat for a few isolated thunderstorms. This afternoon,
temperatures into the low to mid 80s and dewpoints into the upper
60s to low 70s is contributing to moderately unstable conditions
across the region. MLCAPE axis of 1500-2000 J/kg stretches from
southwest WI south into west-central Illinois, then eastward
towards west central Indiana. Within this corridor remains the
greatest chance for a few isolated thunderstorms throughout the
rest of the day. Winds aloft remain weak, so the severe threat
with any storms this afternoon is low and limited to primarily a
localized wind threat. Storm motions will be slow though, likely
10 mph or less, and could result in locally heavy rainfall and
ponding of water.

Through the day Thursday, a cold front is expected to move south
across the far Upper Midwest with strong instability progged to
develop out ahead of the front including over northern Illinois
and northwest Indiana as very steep mid level lapse rates advect
across the area. Through at least 00Z, forcing is lacking over the
local area, outside of any convergence that may develop near the
lake if a lake breeze is able to develop. Lack of forcing will
keep PoPs low through 00Z, but if an isolated storm is able to get
going certainly wouldn't be able to rule out a severe threat.
Deep layer shear gradually increases through the day as upper jet
noses towards the region. While, the 0-6KM shear increases to
25-30kt in the 21-00Z time frame, much of contribution comes from
0-3KM which increases to around 20-25kt with large cyclonically
curved hodographs. The better thunderstorm coverage and more
likely severe threat lies beyond 00Z as discussed in the long term
portion of the forecast discussion.

Temperatures tomorrow are expected to be a little warmer than
today, topping out in the upper 80s and a few spots may tag 90.
With dew points still in the upper 60s and low 70s, this will
result in heat indices pushing up into the mid 90s. Initially
light flow early in the day may allow a lake breeze to develop,
but little inland progress is expected and increasing west flow
through the day would likely push the lake breeze back over the
lake by mid to late afternoon.

Deubelbeiss

&&

.LONG TERM...
217 PM CDT

Thursday night through Wednesday...

The large scale upper flow pattern will be going through a
transition Thursday night as a large scale upper trough develops
across the Great Lakes and remains in place into early next week.
Active weather looks to accompany this transition Thursday night but
once the trough is in place, this should lead to primarily pleasant
conditions for most areas most of the time, there will likely be
several more subtle features that will need to be watched for that
could result in isolated-scattered thunderstorm activity through the
weekend. Details follow.

The main cold front associated with a developing surface low across
central Wisconsin Thursday evening will move across the local area
late Thursday night and early Friday morning. The moist and unstable
airmass will remain in place into the evening as a westerly low
level jet strengthens modestly and this may support scattered
thunderstorm development well ahead of the approaching front. With
the surface low moving across central Wisconsin and the frontal
passage being better aligned diurnally, would expect that the bulk
of the convective activity will be north of the forecast area and
approach the local area in a weakening state as it may not arrive
until very late in the evening or even during the early overnight.
Activity well ahead of the front, should it even develop, may stand
a better chance at being strong to severe, but it may be limited in
coverage.

Winds shift northwesterly behind the front Friday morning bringing
in cooler and gradually less humid air. Winds look to turn north and
northeasterly and a convergence area/lake enhanced boundary over
inland areas near the lake would be a likely result Friday
afternoon. Forecast soundings show a range of possibilities in terms
of instability but there is decent agreement in a shortwave trough
dropping across the area late Friday afternoon and early Friday
evening. The combination of these factors points to a little better
chance for some isolated to scattered showers and thunderstorms from
late afternoon through mid evening with the favored area being along
the lake enhanced boundary and points south and east. Will add low
pops to northeast IL and NW IN sections of the forecast area
including the Chicago metro.

Surface high pressure builds in for Saturday with cooler temps aloft
as well. Highs will be a few degrees cooler and dewpoints several
degrees lower. An upper trough axis is still expected to swing
across the area but the earlier signal for isolated showers has
shifted southwest of the area with the latest guidance. Shifts like
this are pretty typical in this type of flow pattern. The upper
trough remains in place for Sunday with another embedded shortwave
expected to cross the area as upper ridging over the central U.S.
nudges eastward. This will lead to slightly warmer temps but also
some low chances for scattered storms. The upper flow attempts to
break down a bit early next week but an active northwesterly air
stream looks to remain in place locally supporting more low chances
for shower and storms.

MDB

&&

.AVIATION...
For the 18Z TAFs...

Synoptically southeasterly flow across the region early this
afternoon will turn easterly for ORD/MDW and northeast at GYY early
this afternoon as a lake breeze moves inland. Winds will remain
easterly at those terminals behind the boundary for the remainder of
the afternoon, the trend towards the southeast and south this
evening but becoming light and possibly variable at times.

A light westerly gradient will develop tomorrow ahead of an
approaching cold front pushing into the upper Midwest. Very unstable
conditions will be in place throughout the afternoon, and cannot
rule out isolated thunderstorms, but better chances will be tied to
the frontal passage later in the overnight hours beyond the current
TAF period. Light flow early in the day may allow a lake breeze to
develop once more. With west winds gradually increasing through
the afternoon, think the boundary will struggle to push inland and
do not currently anticipate any wind shift at the terminals, but
the boundary could help produce an isolated thunderstorm or two
just east of ORD/MDW.

Only other minor concern would be the potential for late night/early
morning patchy fog producing MVFR conditions. Given the light flow
and high dewpoints in the area, have opted to include a tempo for
MVFR vsby at RFD and DPA tomorrow morning where the likelihood of
this occurring is greatest.

BMD

&&

.MARINE...
230 PM CDT

Surface low pressure of 29.9 inches will slowly move northeast up
the Ohio River valley into Friday. Another low pressure system of
29.5 inches will track southeast across southern sections of Hudson
Bay tonight with a trough axis trailing it to the southwest. A
secondary surface low is expected to develop along this trough
across central Minnesota Thursday morning with a pressure of around
29.8 inches and track east across central Lake Michigan early
Friday. Southerly winds will prevail ahead of this system but
turn sharply north and northwest as it passes into Friday morning.
High pressure of 30.1 inches will then spread across the northern
Plains and Upper Mississippi River valley Friday night before it
shifts southeast into the lower Ohio Valley Saturday. An active
pattern sets up late in the weekend through early next week with
low pressure systems tracking eastward across the lake likely
setting out a frontal boundary which may bisect the lake. High
pressure may build across the lake by the middle of next week.

MDB

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...None.
&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jul 5, 3:26 PM CDT, 1 hour 12 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
326 PM CDT Wed Jul 5 2017

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
062030-
Winnebago-Boone-McHenry-Lake Illinois-Ogle-Lee-De Kalb-Kane-
DuPage-Cook-La Salle-Kendall-Grundy-Will-Kankakee-Livingston-
Iroquois-Ford-Lake Indiana-Porter-Newton-Jasper-Benton-
326 PM CDT Wed Jul 5 2017 /426 PM EDT Wed Jul 5 2017/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...Tonight.

WEATHER HAZARDS EXPECTED:
  Limited Thunderstorm Risk.

DISCUSSION:

Isolated to scattered thunderstorms are possible south
and west of Chicago into early evening. Slow storm movement
may lead to ponding of water on roadways and isolated flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday...
  Limited Flooding Risk.
  Elevated Severe Thunderstorm Risk.
Friday through Tuesday...
  Limited Thunderstorm Risk.

DISCUSSION:

There is a chance for some isolated to scattered thunderstorms
later Thursday afternoon but the better chance will be later
Thursday evening into early Thursday night. There is a chance for
some strong to severe storms, especially across north central
Illinois, with the better chances further north. Strong winds and
large hail would be the main hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated this evening but reports of
heavy rainfall are appreciated.

GENERAL STORM MOTION OF THE DAY:

Slow moving storms, generally moving northeast at 10 mph or less.

&&

LMZ740>745-062030-
Winthrop Harbor to Wilmette Harbor-
Wilmette Harbor to Northerly Island-
Northerly Island to Calumet Harbor-Calumet Harbor to Gary-
Gary to Burns Harbor-Burns Harbor to Michigan City-
326 PM CDT Wed Jul 5 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday and Friday...
  Limited Thunderstorm Risk.
Sunday through Tuesday...
  Limited Thunderstorm Risk.

&&

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-062030-
Lake Michigan from Michigan City IN to St. Joseph MI 5 NM
offshore to Mid Lake-
Lake Michigan from Seul Choix Point to Rock Island Passage 5 NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and north of a line from Charlevoix MI to South
Fox Island 5 NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5 NM offshore to
Mid Lake-
Lake Michigan from Point Betsie to Manistee MI 5 NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5 NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5 NM offshore to
Mid Lake-
Lake Michigan from Sheboygan to Port Washington WI 5 NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5 NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5 NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor IL to Michigan City IN 5 NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5 NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5 NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5 NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5 NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5 NM offshore to Mid
Lake-
Lake Michigan from St. Joseph to South Haven MI 5 NM offshore to
Mid Lake-
326 PM CDT Wed Jul 5 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...Tonight.

Scattered thunderstorms are possible across central and northern
portions of Lake Michigan.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There will be periodic low chances for thunderstorms across
portions of Lake Michigan through Tuesday.

&&

MDB

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Local storm report, Jul 5, 3:53 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
353 PM CDT WED JUL 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             ROCKFORD                42.27N 89.06W
07/05/2017  E0.50 INCH       WINNEBAGO          IL   TRAINED SPOTTER

            40 MPH WIND GUSTS AND HEAVY RAIN. NEAR RIVERSIDE AND
            PERRYVILLE.

0342 PM     HAIL             ROCKFORD                42.27N 89.06W
07/05/2017  E0.25 INCH       WINNEBAGO          IL   TRAINED SPOTTER

            PEA SIZE HAIL I-90 AND RIVERSIDE.

0335 PM     FUNNEL CLOUD     STREATOR                41.13N 88.83W
07/05/2017                   LA SALLE           IL   LAW ENFORCEMENT

&&
Local storm report, Jul 5, 3:57 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
357 PM CDT WED JUL 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     HAIL             LOVES PARK              42.34N 89.01W
07/05/2017  E0.25 INCH       WINNEBAGO          IL   BROADCAST MEDIA

&&
Special weather statement, Jul 5, 4:18 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
418 PM CDT WED JUL 5 2017

ILZ003-004-008-052200-
Boone IL-Winnebago IL-Ogle IL-
418 PM CDT WED JUL 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OGLE...SOUTHEASTERN
WINNEBAGO AND BOONE COUNTIES UNTIL 500 PM CDT...

At 416 PM CDT, Doppler radar was tracking strong thunderstorms over
the Rockford...Cherry Valley and Belvidere areas, moving slowly east
at 10 mph.

Winds in excess of 40 mph and pea to marble size hail will be
possible with these storms.

Locations impacted include...
Rockford, Belvidere, Loves Park, Rockford Airport, Poplar Grove,
Cherry Valley, Capron, Stillman Valley, Timberlane, Caledonia, Davis
Junction and New Millford.

Including the following interstates...
 I-39 between mile markers 113 and 123.
 I-90 between mile markers 48 and 68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4244 8871 4219 8871 4215 8888 4215 8894
      4214 8894 4207 8922 4226 8922
TIME...MOT...LOC 2116Z 249DEG 7KT 4226 8895

RATZER
Local storm report, Jul 5, 4:18 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
418 PM CDT WED JUL 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             ROCKFORD                42.27N 89.06W
07/05/2017  E0.25 INCH       WINNEBAGO          IL   BROADCAST MEDIA

            PEA SIZE HAIL AT ALPINE AND GULIFORD AND ON EAST SIDE.

0415 PM     HEAVY RAIN       6 NE ROCKFORD           42.33N 88.98W
07/05/2017  M2.00 INCH       WINNEBAGO          IL   BROADCAST MEDIA

            NEARLY 2 INCHES OF RAIN NEAR RIVERSIDE AND ARGYLE.

&&
Local storm report, Jul 5, 4:20 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
420 PM CDT WED JUL 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     HAIL             LOVES PARK              42.34N 89.01W
07/05/2017  M0.75 INCH       WINNEBAGO          IL   TRAINED SPOTTER

            5 MINUTES OF DIME SIZE HAIL.

&&
Local storm report, Jul 5, 4:30 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
430 PM CDT WED JUL 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HEAVY RAIN       MACHESNEY PARK          42.36N 89.04W
07/05/2017  M1.50 INCH       WINNEBAGO          IL   BROADCAST MEDIA

            1.50 INCHES OF RAIN REPORTED IN MACHESNEY PARK.

&&

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 3:44 PM CDTSpecial Weather StatementLOTLivingston61 min
Jul 5, 3:48 PM CDTSpecial Weather StatementLOTBoone27 min
Jul 5, 4:07 PM CDTAreal Flood AdvisoryLOTBoone, DeKalb, Ogle, Winnebago3 hr
Jul 5, 4:18 PM CDTSpecial Weather StatementLOTBoone42 min
Jul 5, 4:47 PM CDTSpecial Weather StatementLOTLaSalle58 min
Jul 5, 4:53 PM CDTSpecial Weather StatementLOTOgle52 min
Jul 5, 5:15 PM CDTAreal Flood AdvisoryLOTDeKalb, Lee, Ogle3 hr
Jul 5, 5:22 PM CDTSpecial Weather StatementLOTDeKalb38 min
Jul 5, 6:35 PM CDTSpecial Weather StatementLOTDuPage25 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.